MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. APPX 1.1 ML, 4 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. APPX 1.1 ML, 4 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number AC401
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a appx 1.1 ml, 4 gang 4-way nanoclave® stopcock w/baseplate, rotating luer.The report stated that the registered nurse used hemostats on the manifold and a nanoclave port broke off.There was patient involvement and there was no harm/adverse event reported.The product fault occurs while in use with a patient- after infusion.
 
Additional Manufacturer Narrative
Received one (1) used list# ac401, 4 gang 4-way nanoclave® stopcock w/baseplate attached to an unknown clave.As received the clear nano body subassembly was detached from the stopcock.The nano clave body had cold form damage on the body typical of tool use.Both bond sites appeared to have adhesive residue.The complaint of nanoclave port breaking off can be confirmed.The probable cause is unknown.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
APPX 1.1 ML, 4 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20072772
Report Number9617594-2024-01203
Device Sequence Number3035393
Product Code FMG
UDI-Device Identifier00887709090354
UDI-Public(01)00887709090354(17)290501(10)13997898
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC401
Device Lot Number13997898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown